Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Group $C^ *$-algebras as algebras of “continuous functions” with noncommuting variables
HTML articles powered by AMS MathViewer

by Wojciech Szymański PDF
Proc. Amer. Math. Soc. 107 (1989), 353-359 Request permission

Abstract:

It is shown that a system of commutation relations depending on the structure constants of a Lie algebra $\mathfrak {g}$ leads to a ${C^*}$-algebra which is isomorphic to the group ${C^*}$-algebra of the simply connected Lie group associated with $\mathfrak {g}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 22D25
  • Retrieve articles in all journals with MSC: 46L05, 22D25
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 353-359
  • MSC: Primary 46L05; Secondary 22D25
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0975659-6
  • MathSciNet review: 975659